# SDR UIEA2025011620032

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER TANK,ABOVE OF LEFT AIR COND PACK,BETWEEN L-10 AND LBL 20,WITH FUEL LEAK( CENTER TANK, ABOVE OF LEFT AIR COND PACK, BETWEEN L-IO AND LBL 20, WITH FUEL LEAK. DAMAGE SEALANT WAS REMOVED, AREA WAS CLEANED AND FUEL LEAK WAS REPAIRED IAW AMM 28-11-00-308-013 REV. 143 22-AUG-2024. NO FURTHER DEFECTS NOTED. )
